On the determinateness of semi-infinite bimatrix games

P. Jurg, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

215 Downloads (Pure)
Original languageEnglish
Pages (from-to)361-369
Number of pages9
JournalInternational Journal of Game Theory
Volume21
Issue number4
Publication statusPublished - 1993

Cite this

Jurg, P. ; Tijs, S.H. / On the determinateness of semi-infinite bimatrix games. In: International Journal of Game Theory. 1993 ; Vol. 21, No. 4. pp. 361-369.
@article{958cc81d24994df4a9f3e4ecae9b2b88,
title = "On the determinateness of semi-infinite bimatrix games",
author = "P. Jurg and S.H. Tijs",
note = "Pagination: 9",
year = "1993",
language = "English",
volume = "21",
pages = "361--369",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "4",

}

On the determinateness of semi-infinite bimatrix games. / Jurg, P.; Tijs, S.H.

In: International Journal of Game Theory, Vol. 21, No. 4, 1993, p. 361-369.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the determinateness of semi-infinite bimatrix games

AU - Jurg, P.

AU - Tijs, S.H.

N1 - Pagination: 9

PY - 1993

Y1 - 1993

M3 - Article

VL - 21

SP - 361

EP - 369

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 4

ER -